Le groupe de Cremona et ses sous-groupes de type fini
Séminaire Bourbaki : volume 2008/2009 exposés 997-1011 - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Exposé no. 998, 33 p.
@incollection{AST_2010__332__11_0,
     author = {Favre, Charles},
     title = {Le groupe de Cremona et ses sous-groupes de type fini},
     booktitle = {S\'eminaire Bourbaki : volume 2008/2009 expos\'es 997-1011  - Avec table par noms d'auteurs de 1848/49 \`a 2008/09},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:998},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {332},
     year = {2010},
     zbl = {1210.14015},
     mrnumber = {2648673},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_2010__332__11_0/}
}
Favre, Charles. Le groupe de Cremona et ses sous-groupes de type fini, dans Séminaire Bourbaki : volume 2008/2009 exposés 997-1011  - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Exposé no. 998, 33 p. http://archive.numdam.org/item/AST_2010__332__11_0/

[1] V. I. Arnol'D - Dynamics of complexity of intersections, Bol. Soc. Brasil. Mat. (N.S.) 21 (1990), p. 1-10. | Article | MR 1139553 | Zbl 0782.54020

[2] E. Bedford & J. Diller - Energy and invariant measures for birational surface maps, Duke Math. J. 128 (2005), p. 331-368. | Article | MR 2140266 | Zbl 1076.37031

[3] E. Bedford & K. Kim - Dynamics of rational surface automorphisms : linear fractional recurrences, J. Geom. Anal. 19 (2009), p. 553-583. | Article | MR 2496566 | Zbl 1185.37128

[4] E. Bedford & K. Kim, Continuous families of rational surface automorphisms with positive entropy, prépublication arXiv:0804.2078. | Article | MR 2677899 | Zbl 1202.37063

[5] B. Bekka, P. De La Harpe & A. Valette - Kazhdan's property (T), Mathematical Monographs, vol. 11, Cambridge Univ. Press, 2008. | MR 2415834 | Zbl 1146.22009

[6] M. P. Bellon - Algebraic entropy of birational maps with invariant curves, Lett. Math. Phys. 50 (1999), p. 79-90. | Article | MR 1751620 | Zbl 1052.37508

[7] M. P. Bellon & C. Viallet - Algebraic entropy, Comm. Math. Phys. 204 (1999), p. 425-437. | Article | MR 1704282 | Zbl 0987.37007

[8] R. L. Benedetto & W. M. Goldman - The topology of the relative character varieties of a quadruply-punctured sphere, Experiment. Math. 8 (1999), p. 85-103. | Article | EuDML 230654 | MR 1685040 | Zbl 0957.57003

[9] J. Blanc - Sous-groupes algébriques du groupe de Cremona, Transform. Groups 14 (2009), p. 249-285. | Article | MR 2504924 | Zbl 1181.14014

[10] S. Boucksom, C. Favre & M. Jonsson - Degree growth of meromorphic surface maps, Duke Math. J. 141 (2008), p. 519-538. | Article | MR 2387430 | Zbl 1185.32009

[11] E. Breuillard - A strong Tits alternative, prépublication arXiv:0804.1395.

[12] M. R. Bridson & A. Haefliger - Metric spaces of non-positive curvature, Grund. Math. Wiss., vol. 319, Springer, 1999. | MR 1744486 | Zbl 0988.53001

[13] J. W. Cannon, W. J. Floyd & W. R. Parry - Introductory notes on Richard Thompson's groups, Enseign. Math. 42 (1996), p. 215-256. | MR 1426438 | Zbl 0880.20027

[14] S. Cantat - Dynamique des automorphismes des surfaces K3, Acta Math. 187 (2001), p. 1-57. | Article | MR 1864630 | Zbl 1045.37007

[15] S. Cantat, Version kählérienne d'une conjecture de Robert J. Zimmer, Ann. Sci. École Norm. Sup. 37 (2004), p. 759-768. | Article | EuDML 82644 | Numdam | MR 2103473 | Zbl 1072.22006

[16] S. Cantat, Bers and Hénon, Painlevé and Schrödinger, Duke Math. J. 149 (2009), p. 411-460. | Article | MR 2553877 | Zbl 1181.37068

[17] S. Cantat, Sur les groupes de transformations birationnelles des surfaces, prépublication. | Article | MR 2811600 | Zbl 1233.14011

[18] S. Cantat & S. Lamy - Groupes d'automorphismes polynomiaux du plan, Geom. Dedicata 123 (2006), p. 201-221. | Article | MR 2299735 | Zbl 1115.14055

[19] S. Cantat & F. Loray - Holomorphic dynamics, Painlevé VI equation and character varieties, prépublication arXiv:0711.1579.

[20] D. Damanik - Substitution Hamiltonians with bounded trace map orbits, J. Math. Anal. Appl. 249 (2000), p. 393-411. | Article | MR 1781231 | Zbl 0996.37011

[21] V. I. Danilov - Non-simplicity of the group of unimodular automorphisms of an affine plane, Mat. Zametki 15 (1974), p. 289-293. | MR 357626 | Zbl 0309.12104

[22] P. Deligne - Intersections sur les surfaces régulières, in Groupes de monodromie en géométrie algébrique (SGA 7), Lecture Notes in Math., vol. 340, Springer, 1973, p. 1-38. | Article | Zbl 0272.14003

[23] J.-P. Demailly - L 2 vanishing theorems for positive line bundles and adjunction theory, in Transcendental methods in algebraic geometry (Cetraro, 1994), Lecture Notes in Math., vol. 1646, Springer, 1996, p. 1-97. | Article | MR 1603616 | Zbl 0883.14005

[24] M. Demazure - Sous-groupes algébriques de rang maximum du groupe de Cremona, Ann. Sci. École Norm. Sup. 3 (1970), p. 507-588. | Article | EuDML 81870 | Numdam | MR 284446 | Zbl 0223.14009

[25] J. Déserti - Groupe de Cremona et dynamique complexe : une approche de la conjecture de Zimmer, Int. Math. Res. Not. 2006 (2006), art. ID 71701. | MR 2233717 | Zbl 1119.22007

[26] J. Déserti, Sur le groupe des automorphismes polynomiaux du plan affine, J. Algebra 297 (2006), p. 584-599. | Article | MR 2209276 | Zbl 1096.14046

[27] J. Déserti, Sur les automorphismes du groupe de Cremona, Compos. Math. 142 (2006), p. 1459-1478. | Article | MR 2278755 | Zbl 1109.14015

[28] J. Déserti, Le groupe de Cremona est hopfien, C R. Math. Acad. Sci. Paris 344 (2007), p. 153-156. | Article | MR 2292279 | Zbl 1109.22006

[29] J. Déserti, Sur les sous-groupes nilpotents du groupe de Cremona, Bull. Braz. Math. Soc. (N.S.) 38 (2007), p. 377-388. | Article | MR 2344204 | Zbl 1222.14028

[30] J. A. Dieudonné - La géométrie des groupes classiques, Ergebnisse Math. Grenzg., vol. 5, Springer, 1971. | MR 310083 | Zbl 0221.20056

[31] J. Diller & C. Favre - Dynamics of bimeromorphic maps of surfaces, Amer. J. Math. 123 (2001), p. 1135-1169. | Article | MR 1867314 | Zbl 1112.37308

[32] T.-C. Dinh & N. Sibony - Regularization of currents and entropy, Ann. Sci. École Norm. Sup. 37 (2004), p. 959-971. | Article | EuDML 82650 | Numdam | MR 2119243 | Zbl 1074.53058

[33] T.-C. Dinh & N. Sibony, Une borne supérieure pour l'entropie topologique d'une application rationnelle, Ann. of Math. 161 (2005), p. 1637-1644. | Article | MR 2180409 | Zbl 1084.54013

[34] I. Dolgachev - Infinite Coxeter groups and automorphisms of algebraic surfaces, in The Lefschetz centennial conference, Part I (Mexico City, 1984), Contemp. Math., vol. 58, Amer. Math. Soc., 1986, p. 91-106. | MR 860406 | Zbl 0604.14035

[35] I. Dolgachev & V. A. Iskovskikh - Finite subgroups of the plane Cremona group., in Algebra, arithmetic and geometry, Manin's Festschrift, Progress in Math., Birkhäuser, 2008. | MR 2641179 | Zbl 1219.14015

[36] A. Dubouloz & S. Lamy - Variations on log Sarkisov program for surfaces, prépublication arXiv:0802.2441.

[37] B. Dubrovin & M. Mazzocco - Monodromy of certain Painlevé-VI transcendents and reflection groups, Invent. Math. 141 (2000), p. 55-147. | Article | MR 1767271 | Zbl 0960.34075

[38] R. Dujardin - Laminar currents and birational dynamics, Duke Math. J. 131 (2006), p. 219-247. | Article | MR 2219241 | Zbl 1099.37037

[39] F. Enriques - Sui gruppi continui di transformazioni cremoniani nel piano, Rend. Accad. Lincei ( 1er sem., 1893). | JFM 25.0643.02

[40] E. Falbel & J. R. Parker - The moduli space of the modular group in complex hyperbolic geometry, Invent. Math. 152 (2003), p. 57-88. | Article | MR 1965360 | Zbl 1160.32306

[41] C. Favre - Les applications monomiales en deux dimensions, Michigan Math. J. 51 (2003), p. 467-475. | Article | MR 2021001 | Zbl 1053.37021

[42] C. Favre & M. Jonsson - The valuative tree, Lecture Notes in Math., vol. 1853, Springer, 2004. | MR 2097722 | Zbl 1064.14024

[43] C. Favre & M. Jonsson, Eigenvaluations, Ann. Sci. École Norm. Sup. 40 (2007), p. 309-349. | Article | EuDML 82714 | Numdam | MR 2339287 | Zbl 1135.37018

[44] C. Favre & M. Jonsson, Dynamical compactifications of 2 , prépublication arXiv:0711.2770. | MR 2753603 | Zbl 1244.32012

[45] D. Fisher - Groups acting on manifolds : around the Zimmer program, prépublication arXiv:0809.4849. | MR 2807830 | Zbl 1264.22012

[46] J. E. Fornaess & N. Sibony - Complex dynamics in higher dimension. II, in Modern methods in complex analysis (Princeton, NJ, 1992), Ann. of Math. Stud., vol. 137, Princeton Univ. Press, 1995, p. 135-182. | MR 1369137 | Zbl 0847.58059

[47] S. Friedland & J. Milnor - Dynamical properties of plane polynomial automorphisms, Ergodic Theory Dynam. Systems 9 (1989), p. 67-99. | Article | MR 991490 | Zbl 0651.58027

[48] J.-P. Furter - On the degree of iterates of automorphisms of the affine plane, Manuscripta Math. 98 (1999), p. 183-193. | Article | MR 1667603 | Zbl 0944.32017

[49] E. Ghys & P. De La Harpe (éds.) - Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Math., vol. 83, Birkhäuser, 1990. | MR 1086650 | Zbl 0731.20025

[50] M. K. Gizatullin - Rational G-surfaces, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), p. 110-144. | MR 563788 | Zbl 0428.14022

[51] M. K. Gizatullin, Defining relations for the Cremona group of the plane, Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), p. 909-970. | MR 675525 | Zbl 0509.14011

[52] M. K. Gizatullin & V. I. Danilov - Automorphisms of affine surfaces. I, Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), p. 523-565. | MR 376701 | Zbl 0311.14002

[53] M. K. Gizatullin & V. I. Danilov, Automorphisms of affine surfaces. II, Izv. Akad. Nauk SSSR Ser. Mat. 41 (1977), p. 54-103. | MR 437545 | Zbl 0357.14003

[54] W. M. Goldman - The modular group action on real SL(2)-characters of a one-holed torus, Geom. Topol. 7 (2003), p. 443-486. | Article | EuDML 123528 | MR 2026539 | Zbl 1037.57001

[55] M. Gromov - On the entropy of holomorphic maps, Enseign. Math. 49 (2003), p. 217-235. | MR 2026895 | Zbl 1080.37051

[56] P. De La Harpe & A. Valette - La propriété (T) de Kazhdan pour les groupes localement compacts, Astérisque 175 (1989). | Numdam | MR 1023471 | Zbl 0759.22001

[57] J. Hietarinta & C. Viallet - Singularity confinement and degree growth, in SIDE III - symmetries and integrability of difference equations (Sabaudia, 1998), CRM Proc. Lecture Notes, vol. 25, Amer. Math. Soc., 2000, p. 209-216. | Article | MR 1771723 | Zbl 0960.39008

[58] V. A. Iskovskikh - Proof of a theorem on relations in the two-dimensional Cremona group, Uspekhi Mat. Nauk 40 (1985), p. 255-256. | MR 810819 | Zbl 0613.14012

[59] K. Iwasaki & T. Uehara - An ergodic study of Painlevé VI, Math. Ann. 338 (2007), p. 295-345. | Article | MR 2302065 | Zbl 1136.34067

[60] S. Lamy - Problèmes de densité d'orbites pour des groupes d'automorphismes de 𝐂 2 , C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), p. 807-810. | Article | MR 1724545 | Zbl 0992.37037

[61] S. Lamy, Dynamique des groupes paraboliques d'automorphismes polynomiaux de 2 , Bol. Soc. Brasil. Mat. (N.S.) 32 (2001), p. 185-212. | Article | MR 1860869 | Zbl 1012.37027

[62] S. Lamy, L'alternative de Tits pour Aut [ 2 ], J. Algebra 239 (2001), p. 413-437. | Article | MR 1832900 | Zbl 1040.37031

[63] H. B. Laufer - Normal two-dimensional singularities, Annals of Math. Studies, vol. 71, Princeton Univ. Press, 1971. | MR 320365 | Zbl 0245.32005

[64] R. Lazarsfeld - Positivity in algebraic geometry. I & II, Ergebnisse Math. Grenzg., vol. 48 & 49, Springer, 2004. | MR 2095472 | Zbl 1093.14500

[65] L. Makar-Limanov - On groups of automorphisms of a class of surfaces, Israel J. Math. 69 (1990), p. 250-256. | Article | MR 1045377 | Zbl 0711.14022

[66] Y. I. Manin - Cubic forms, 2e éd., North-Holland Mathematical Library, vol. 4, North-Holland Publishing Co., 1986. | MR 833513 | Zbl 0582.14010

[67] G. A. Margulis - Discrete subgroups of semisimple Lie groups, Ergebnisse Math. Grenzg., vol. 17, Springer, 1991. | MR 1090825 | Zbl 0732.22008

[68] C. T. Mcmullen - Dynamics on blowups of the projective plane, Publ. Math. Inst. Hautes Études Sci. 105 (2007), p. 49-89. | Article | EuDML 104225 | Numdam | MR 2354205 | Zbl 1143.37033

[69] A. Russakovskii & B. Shiffman - Value distribution for sequences of rational mappings and complex dynamics, Indiana Univ. Math. J. 46 (1997), p. 897-932. | Article | MR 1488341 | Zbl 0901.58023

[70] J-P. Serre - Arbres, amalgames, SL 2 , Astérisque 46 (1977). | Numdam | MR 476875 | Zbl 0369.20013

[71] J-P. Serre, Le groupe de Cremona et ses groupes finis, Séminaire Bourbaki 2008/09, exposé n° 1000, ce volume. | MR 2648675 | Zbl 1257.14012

[72] V. V. Shokurov - Prelimiting flips, Tr. Mat. Inst. Steklova 240 (2003), p. 82- 219. | MR 1993750 | Zbl 1082.14019

[73] N. Sibony - Dynamique des applications rationnelles de 𝐏 k , in Dynamique et géométrie complexes (Lyon, 1997), Panor. Synthèses, vol. 8, Soc. Math. France, 1999, p. 97-185. | MR 1760844 | Zbl 1020.37026

[74] R. Steinberg - Some consequences of the elementary relations in SL n , in Finite groups - coming of age (Montreal, Que., 1982), Contemp. Math., vol. 45, Amer. Math. Soc., 1985, p. 335-350. | Article | MR 822247 | Zbl 0579.20038

[75] J. Tits - Free subgroups in linear groups, J. Algebra 20 (1972), p. 250-270. | Article | MR 286898 | Zbl 0236.20032

[76] H. Umemura - On the maximal connected algebraic subgroups of the Cremona group. I, Nagoya Math. J. 88 (1982), p. 213-246. | Article | MR 683251 | Zbl 0476.14004

[77] H. Umemura, On the maximal connected algebraic subgroups of the Cremona group. II, in Algebraic groups and related topics (Kyoto/Nagoya, 1983), Adv. Stud. Pure Math., vol. 6, North-Holland, 1985, p. 349-436. | Article | MR 803342 | Zbl 0571.14006

[78] A. Usnich - Symplectic automorphisms of CP 2 and the Thompson group T, prépublication arXi v :math/0611604.

[79] A. P. Veselov - Growth and integrability in the dynamics of mappings, Comm. Math. Phys. 145 (1992), p. 181-193. | Article | MR 1155288 | Zbl 0751.58034

[80] D. Wright - Abelian subgroups of Aut k (k[X,Y]) and applications to actions on the affine plane, Illinois J. Math. 23 (1979), p. 579-634. | MR 540400 | Zbl 0461.20011

[81] O. Zariski - The compactness of the Riemann manifold of an abstract field of algebraic functions, Bull. Amer. Math. Soc. 50 (1944), p. 683-691. | Article | MR 11573 | Zbl 0063.08390